# SDR QMLA2025061620067

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N910U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3470
- Aircraft time: 8,225 hours, 13,909 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Condition: Leaking
- Location: Eng Oil
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

MAJOR OIL LEAK. DISCOVERED BY NURSE STOWING EQUIPMENT IN REAR COMPARTMENT. HE ADVISED ME OF OIL ALL OVER THE SIDE OF AIRCRAFT. I SHUT DOWN THE AIRCRAFT AND EXITED TO INSPECT.  REMOVED AND RE-INSTALLED OIL VENT LINE FROM TANK, GROUND RUN, LEAK CHECK WAS GOOD, REINSTALLED MAIN ROTOR BLADES, RII CHECKLIST AND OPERATIONAL CHECK FLIGHT COMPLETED.
